Počet záznamů: 1  

Spectral analysis of the diffusion operator with random jumps from the boundary

  1. 1.
    0466585 - ÚJF 2017 RIV DE eng J - Článek v odborném periodiku
    Kolb, M. - Krejčiřík, David
    Spectral analysis of the diffusion operator with random jumps from the boundary.
    Mathematische Zeitschrift. Roč. 284, 3-4 (2016), s. 877-900. ISSN 0025-5874. E-ISSN 1432-1823
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: self-adjoint operators * eigenvalues * eigenfunctions
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.738, rok: 2016

    Trvalý link: http://hdl.handle.net/11104/0264851
     
Počet záznamů: 1